EconPapers    
Economics at your fingertips  
 

On Some Open Problems in Optimal Control

Asen L. Dontchev ()
Additional contact information
Asen L. Dontchev: American Mathematical Society

A chapter in Control Systems and Mathematical Methods in Economics, 2018, pp 3-13 from Springer

Abstract: Abstract Several open problems are presented concerning regularity properties of solutions of optimal control problems with constraints.

Keywords: Optimal Control Problem; Metrically Regular; Veliov; Dontchev; Reachable Set (search for similar items in EconPapers)
Date: 2018
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:lnechp:978-3-319-75169-6_1

Ordering information: This item can be ordered from
http://www.springer.com/9783319751696

DOI: 10.1007/978-3-319-75169-6_1

Access Statistics for this chapter

More chapters in Lecture Notes in Economics and Mathematical Systems from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:lnechp:978-3-319-75169-6_1